Numerical solutions of stochastic functional differential equations

Research output: Contribution to journalArticle

178 Citations (Scopus)

Abstract

In this paper, the strong mean square convergence theory is established for the numerical solutions of stochastic functional differential equations (SFDEs) under the local Lipschitz condition and the linear growth condition. These two conditions are generally imposed to guarantee the existence and uniqueness of the true solution, so the numerical results given here were obtained under quite general conditions.
Original languageEnglish
Pages (from-to)141-161
Number of pages20
JournalLMS Journal of Computation and Mathematics
Volume6
Publication statusPublished - 2003

Keywords

  • stochastic functional differential equations (SFDEs)
  • Lipschitz condition
  • linear growth condition

Fingerprint Dive into the research topics of 'Numerical solutions of stochastic functional differential equations'. Together they form a unique fingerprint.

Cite this